MathSciNet Relay Station
MathSciNet bibliographic data
MR242351 (39 #3682) 65.25
Ninham, B. W.; Lyness, J. N. Further asymptotic expansions for the error functional. Math. Comp. 23 1969 71–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement